Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 93, NWS Mobile, AL

June 19, 2010Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 19, 2010, 5:58 PM CDT for Baldwin County, Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2010, 5:58 PM CDT (22:58 UTC)
Expired
Jun 19, 2010, 6:45 PM CDT
In force
47 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 46 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:35 PM CDTTSTM WND GST 49Perdido, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2297 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
854 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WUUS54 KMOB 192258
SVRMOB
ALC003-192345-
/O.NEW.KMOB.SV.W.0093.100619T2258Z-100619T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
558 PM CDT SAT JUN 19 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BAY MINETTE...

* UNTIL 645 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS OVER 60 MPH.  THIS STORM WAS 4 MILES WEST OF STOCKTON...OR
  ABOUT 11 MILES NORTHWEST OF BAY MINETTE...AND MOVING EAST AT 15
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARPENTER...I65 AND AL 225...VAUGHN...I65 AND AL 59...LATHAM...
  DOUGLASVILLE...I65 AND AL 287...CARNEY...RABUN...PHILLIPSVILLE...
  PERDIDO...LOTTIE...AND DYAS

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3085 8795 3089 8799 3095 8793 3098 8797
      3104 8796 3105 8794 3107 8794 3107 8796
      3110 8795 3113 8762 3088 8763 3083 8795
TIME...MOT...LOC 2257Z 263DEG 13KT 3098 8791

$$
2 follow-up statements
012 
WWUS54 KMOB 192323
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
623 PM CDT SAT JUN 19 2010

ALC003-192345-
/O.CON.KMOB.SV.W.0093.000000T0000Z-100619T2345Z/
BALDWIN AL-
623 PM CDT SAT JUN 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BALDWIN COUNTY...

AT 621 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
DAMAGING WINDS OVER 60 MPH.  THIS STORM WAS LOCATED ABOUT 6 MILES 
NORTH OF BAY MINETTE...MOVING EAST AT 15 MPH. ANOTHER SEVERE 
THUNDERSTORM WAS DEVELOPING ALONG A SOUTHWESTWARD MOVING OUTFLOW 
BOUNDARY NEAR DYAS. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO I65 AND
AL 287...CARNEY...RABUN...PHILLIPSVILLE...PERDIDO...LOTTIE...AND 
DYAS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER OBSERVATIONS TO YOUR NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3085 8795 3089 8799 3095 8793 3098 8797
      3104 8796 3105 8794 3107 8794 3107 8796
      3110 8795 3113 8762 3088 8763 3083 8795
TIME...MOT...LOC 2322Z 260DEG 12KT 3097 8780

$$
515 
WWUS54 KMOB 192347
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
647 PM CDT SAT JUN 19 2010

ALC003-192357-
/O.EXP.KMOB.SV.W.0093.000000T0000Z-100619T2345Z/
BALDWIN AL-
647 PM CDT SAT JUN 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. HOWEVER...A STRONG STORM CONTINUES NEAR DYAS AND JUST SOUTH 
OF INTERSTATE 65.

LAT...LON 3085 8795 3089 8799 3095 8793 3098 8797
      3104 8796 3105 8794 3107 8794 3107 8796
      3110 8795 3113 8762 3088 8763 3083 8795
TIME...MOT...LOC 2323Z 260DEG 12KT 3097 8780

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:36 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 19, 2:36 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
236 PM CDT SAT JUN 19 2010

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)STRONG...POSSIBLY
SEVERE THUNDERSTORMS MAY BE ONGOING WHEN NEW FORECAST IS ISSUED BUT
EXPECT THESE TO DIMINISH THIS EVENING. HEAT ADVISORY IN EFFECT FOR
MOST OF AREA UNTIL 6 PM BUT AREAS THAT SEE RAIN THIS
AFTERNOON...WILL GET SOME EARLY RELIEF. MAY NEED ANOTHER HEAT
ADVISORY FOR SUNDAY WITH HIGHER TEMPERATURES FORECAST...SLIGHTLY
LOWER DEW POINTS OVER THE INLAND AREAS MAY PRECLUDE THE NEED FOR A
SUNDAY HEAT ADVISORY ALL BUT THE COASTAL ZONES.  WARM AND HUMID
OVERNIGHT WITH SOME LIGHT FOG IN THE RAIN AREAS. LESS CONVECTION
EXPECTED FOR SUNDAY WITH SLIGHTLY DRIER AIR ARRIVING FROM THE NORTH
AS A SURFACE HIGH MOVES EAST ACROSS TENNESSEE. EXPECT SOME SEA
BREEZE INTERACTION ALONG THE COASTAL ZONES BY LATE AFTERNOON. SHORT
RANGE MODELS SHOW A BOUNDARY...POSSIBLY A LEFT OVER OUTFLOW WITH
NORTH WINDS TO THE NORTH AND SOUTHERLY OVER THE COAST ON MONDAY
DRIFTING BACK TO THE NORTH DURING THE DAY. A NORTH TO NORTHEAST FLOW
ALOFT AROUND AN UPPER HIGH AND HIGH PRECIPITABLE WATER VALUES(2+
INCHES) WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS IN THE
FORECAST...MAINLY LATE MORNING INTO EARLY EVENING BOTH MONDAY AND
TUESDAY. /11

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)SUMMER PATTERN CONTINUES
THROUGH THE EXTENDED WITH MAINLY LATE MORNING AND AFTERNOON
SCATTERED SHOWERS AND THUNDERSTORMS. HIGHS MOSTLY 90 TO 95 AND LOWS
IN THE MIDDLE 70S. /11

&&

.AVIATION...[18Z ISSUANCE]...EXPECT CB'S AND TSRA TO DEVELOP THROUGH
01Z AS THE ENVIRONMENT BECOMES MORE UNSTABLE. STRONG CROSSWINDS AND
AN INCREASED RISK FOR DANGEROUS DOWNDRAFTS WITH LOCALIZED 30 TO 40
KNOT WIND GUSTS POSSIBLE IN AND VERY NEAR CONVECTION. FREQUENT
LIGHTNING IN CLOUD...CLOUD TO GROUND AND VISIBILITY REDUCING HEAVY
RAINS ALSO A THREAT. MAYBE SOME LINGERING CB AFT 00Z. AWAY FROM
TSRA...VFR CONDITIONS ANTICIPATED. /10

&&

.MARINE...WEAK HIGH PRESSURE IS FORECAST TO PERSIST OVER THE DEEP
SOUTH AND COASTAL WATERS OVER THE NEXT FEW DAYS. THIS SUGGESTS A
LIGHT OFFSHORE FLOW SETTING UP DURING THE LATE NIGHT AND CONTINUING
INTO MORNING HOURS. THEN...A LIGHT ONSHORE FLOW DEVELOPS DURING THE
DAY AS A WEAK COASTAL TROF SETS UP DUE TO HEATING OF THE LAND.
SEAS CHANGE LITTLE...AVERAGING NEAR A FOOT THROUGH EARLY MONDAY.
NEXT WEEK...THERE ARE INDICATIONS THAT THE HIGH PRESSURE SYSTEM OVER
THE SOUTHEAST WILL BECOME BETTER DEFINED AND EXPANDING WESTWARD INTO
THE AREA...RESULTING IN A SOUTHEAST TO EAST FLOW. SEAS BUILDING A
BIT AS WE HEAD INTO THE NEW WEEK...WITH 2 TO 3 FEET POSSIBLE BY TUE
THRU THU DUE TO THE EAST AND SOUTHEAST FETCH. /10

&&

.FIRE WEATHER...A LITTLE DRIER OVER THE INTERIOR ZONES ON SUNDAY BUT
A WAYS FROM NEEDING ANY FIRE WATCH CONCERNS. WINDS REMAIN DOMINATED
BY THE SEA BREEZE CIRCULATION...CALM TO LIGHT NORTHERLY AT NIGHT AND
THROUGH THE DAY INLAND...BECOMING SOUTH AND SOUTHWESTERLY BY LATE
MORNING OVER THE COASTAL COUNTIES AND POSSIBLY ONE MORE TIER INLAND
BY LATE AFTERNOON. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  97  75  95 /  30  20  20  20
PENSACOLA   77  95  79  95 /  30  20  20  30
DESTIN      80  93  80  90 /  40  30  20  30
EVERGREEN   70  98  72  97 /  20  10  10  30
WAYNESBORO  70  97  73  97 /  20  20  10  20
CAMDEN      70  98  72  98 /  20  10  10  20
CRESTVIEW   71  98  72  96 /  30  20  20  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     CHOCTAW...CLARKE...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...HEAT ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Jun 19, 12:00 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1200 PM CDT SAT JUN 19 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-201700-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1200 PM CDT SAT JUN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND
INTENSITY THIS AFTERNOON AS A DEEPLY MOIST ENVIRONMENT BECOMES
INCREASINGLY UNSTABLE. SOME OF THE STORMS HAVE THE POTENTIAL OF
CONTAINING BRIEF STRONG WIND GUSTS FROM 45 TO 55 MPH AS WELL AS VERY
HEAVY RAINFALL. STORMS WILL ALSO CONTAIN LIGHTNING AND CAN BE A
KILLER. DUE TO THE AMOUNT OF ENVIRONMENTAL INSTABILITY...A FEW
THUNDERSTORMS MAY REACH SEVERE LEVELS THIS AFTERNOON AND INTO THE
EARLY EVENING.

AWAY FROM STORMS...HEAT INDICES LOOK TO INCREASE TO AROUND 108
DEGREES FOR SEVERAL AREAS. THUS...A HEAT ADVISORY REMAINS IN EFFECT
THIS AFTERNOON FOR MUCH OF THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS PREVAILS EACH AFTERNOON THROUGH FRIDAY.
HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS WITH A FEW
REACHING OR EXCEEDING SEVERE LIMITS CAN BE EXPECTED.

HEAT INDICES WILL INCREASE TO AROUND 105 EACH DAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE STORMS MAY BE REQUIRED ON AN ISOLATED BASIS THIS AFTERNOON
AND EARLY THIS EVENING.

.PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK
FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.

In the hours before

Special weather statement, Jun 19, 12:47 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1247 PM CDT SAT JUN 19 2010

MSZ067-191815-
WAYNE-
1247 PM CDT SAT JUN 19 2010

...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE COUNTY...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF EUCUTTA...MOVING SOUTH AT 15
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
WHISTLER AND STRENGTHFORD THROUGH 115 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 19, 4:24 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
424 PM CDT SAT JUN 19 2010

ALZ053>058-060-192215-
COVINGTON-CONECUH-MONROE-BUTLER-CLARKE-CRENSHAW-WILCOX-
INCLUDING THE CITIES OF...CAMDEN AND LUVERNE...
424 PM CDT SAT JUN 19 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COVINGTON...CONECUH...
MONROE...BUTLER...CLARKE...CRENSHAW AND WILCOX COUNTIES...

AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR LAMISON TO RUTLEDGE...MOVING
SOUTH AT 15 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LUVERNE...CAMDEN...ANNE MARIE...ROCKWEST...KIMBROUGH...SHAWNEE...WALD
AND CALEDONIA THROUGH 515 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 45 TO 55 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 19, 5:31 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
531 PM CDT SAT JUN 19 2010

ALZ051>053-MSZ067-192315-
WASHINGTON-CLARKE-CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...
531 PM CDT SAT JUN 19 2010

...A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHWARD
ACROSS INTERIOR SOUTHWESTERN ALABAMA THROUGH 630 PM...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM BUTLER TO MONROEVILLE TO
ANDALUSIA...MOVING SOUTH TO SOUTHWEST AT 17 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
LOU...LAND...WOMACK HILL...WIMBLY...TOXEY...CHAPPELL HILL...
GILBERTOWN AND BARRYTOWN THROUGH 615 PM CDT.

THE LINE WILL BE LOCATED APPROXIMATELY FROM WAYNESBORO TO MCINTOSH
TO BREWTON TO CRESTVIEW BY 630 PM. A FEW STRONG STORMS ARE AHEAD OF
THE LINE AS WELL.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 45 TO
55 MPH. WINDS THIS STRONG COULD BRING DOWN DEAD OR DISEASED TREES
...LARGE LIMBS AND LOSS OF ELECTRICAL POWER DUE TO DOWNED POWER
LINES.

THE NWS HAS BEEN ISSUING OCCASIONAL SEVERE THUNDERSTORM WARNINGS FOR
A FEW OF THESE STORMS ALONG THE LINE. THIS TREND WILL LIKELY
CONTINUE OVER THE NEXT HOUR.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:15 AM CDTHeat AdvisoryMOBChoctaw, Clarke, Escambia, Monroe, Washington, Wilcox14 hr
Jun 19, 11:16 AM CDTSpecial Marine WarningMOB41 min
Jun 19, 12:55 PM CDTSpecial Marine WarningMOB42 min
Jun 19, 1:18 PM CDTSpecial Marine WarningMOB27 min
Jun 19, 1:35 PM CDTSpecial Marine WarningMOB40 min
Jun 19, 4:46 PM CDTSevere Thunderstorm WarningMOBChoctaw44 min
Jun 19, 4:54 PM CDTSevere Thunderstorm WarningMOBMobile51 min
Jun 19, 5:30 PM CDTSevere Thunderstorm WarningMOBChoctaw32 min
Jun 19, 5:53 PM CDTAreal Flood AdvisoryMOBEscambia52 min
Jun 19, 5:56 PM CDTAreal Flood AdvisoryMOBCovington64 min
Jun 19, 6:35 PM CDTSpecial Marine WarningMOB55 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.